Welcome to Joshuaonline

Hello and Welcome to Joshuaonline , we like to look at the TV and Media here it's not updated everyday but we try have a few posts each month, hope you enjoy and thanks for visiting

Fall 2018 TV

Fall premiere dates : NBC FOX ABC CBS The CW

Tuesday, June 21, 2016

CBS Announces Fall Premiere Dates

CBS  TVLOOKFALL2016 




    CBS has announced their fall premiere dates , as has been the case for the past couple years "The Big Bang Theory" will start the season on Mondays then moving back to Thursdays after CBS has finished airing their simulcasts of Thursday Night Football.  October 27th will be the date for "The Big Bang Theory" to move, season premieres  of "Mom" and "Life in Pieces". New comedy,"The Great Indoors" and New Drama "Pure Genius" also start that night.

    Here's a look at the full premiere dates:


Thursday, Sept. 15

8:25 PM ET/5:25 PT: “Thursday Night Football”

Sunday, Sept. 18
8:30 PM ET “Case Closed” part 1 (miniseries, two hours)

Monday, Sept. 19
8 PM ET“The Big Bang Theory”
8:30 PM ET “Kevin Can Wait” (New Series)
9PM ET “Case Closed” part 2 (two hours)


Tuesday, Sept. 20
8 PM ET “NCIS”
9 PM ET “Bull”  (New Series)
10PM ET “NCIS: New Orleans”


Wednesday, Sept. 21
8PMET  “Survivor” (90 minutes)
9:30PM ET “Big Brother” finale (90 minutes)


Friday, Sept. 23
8 PM ET“MacGyver” (New Series)
9 PM ET “Hawaii Five-0”
10PM ET “Blue Bloods”


Saturday, Sept. 24
10 PM ET“48 Hours”


Sunday, Sept. 25
7:30 PM ET “60 Minutes” (follows NFL doubleheader)
8:30 PM ET“Case Closed” part 3 (two hours)

Wednesday, Sept. 28
9 PM ET “Criminal Minds”
10 PM ET “Code Black”

Sunday, Oct. 2
8 PM ET“NCIS: Los Angeles”
9 PM ET“Madam Secretary”
10 PM ET“Elementary”


Monday, Oct. 3
9 PM ET “Scorpion” (two hours)

Monday, Oct. 10
9 PM ET “2 Broke Girls” (one hour)
10 PM ET “Scorpion” (time period premiere)


Monday, Oct. 17
9:30 PM ET  “The Odd Couple”


Monday, Oct. 24
8 PM ET“Kevin Can Wait” (time period premiere)
8:30 PM ET “Man with a Plan” (New Series )


Thursday, Oct. 27
8 PM ET“The Big Bang Theory” (time period premiere)
8:30 PM ET  “The Great Indoors” (New Series)
9 PM ET “Mom”
9:30 PM ET “Life in Pieces”
10 PM ET  “Pure Genius”(New Series)
press release after the Jump



The Multi-Phase Rollout to the New Season Kicks Off With Thursday Night Football” on Sept. 15
Case Closed,” a Six-Hour Limited Event Docu-Thriller That Re-Examines the Unsolved JonBenét Ramsey Murder 20 Years Later, Debuts Sunday, Sept. 18
Premiere Week Opens With “The Big Bang Theory,” Leading Into the Series Premiere of “Kevin Can Wait” at 8:30 PM on Monday, Sept. 19; New Drama “Bull” Joins “NCIS” and “NCIS: New Orleans” When They Premiere Tuesday, Sept. 20
MacGyver” Debuts Friday, Sept. 23, at 8:00 PM, Followed by the
Season Premieres of “Hawaii Five-0” and “Blue Bloods”

On Monday, Oct. 24, “Kevin Can Wait” Slides Up to 8:00 PM, 
 Leading Into Series Premiere of “Man With a Plan”

CBS’s Thursday Night Entertainment Lineup Returns Oct. 27 With The Big Bang Theory” at 8:00 PM, New Comedy “The Great Indoors” at 8:30 PM, “Mom” at 9:00 PM, “Life in Pieces” at 9:30 PM and New Medical Drama “Pure Genius” at 10:00 PM

CBS announced today a multi-phase launch for its new season, with fall 2016-2017 primetime premiere dates that kick off with THURSDAY NIGHT FOOTBALL on Sept. 15 and go through the return of its top-rated Thursday entertainment lineup on Oct. 27.
CBS’S 2016-2017 PRIMETIME PREMIERE DATES
*Denotes Football Doubleheader
Thursday, Sept. 15
7:30 PM, ET THURSDAY NIGHT FOOTBALL PRE-GAME SHOW
8:25 PM, ET THURSDAY NIGHT FOOTBALL (NY Jets @ Buffalo Bills)
*Sunday, Sept. 18
8:30-10:30 PM CASE CLOSED (LIMITED SERIES, PART 1)
Monday, Sept. 19
8:00-8:30 PM THE BIG BANG THEORY (10th Season Premiere)
8:30-9:00 PM KEVIN CAN WAIT (SERIES DEBUT)
9:00-11:00 PM CASE CLOSED (Part 2)
Tuesday, Sept. 20
8:00-9:00 PM NCIS (14th Season Premiere)
9:00-10:00 PM BULL (SERIES DEBUT)
10:00-11:00 PM NCIS: NEW ORLEANS (3rd Season Premiere)
Wednesday, Sept. 21
8:00-9:30 PM SURVIVOR (90-Minute 33rd Season Premiere)
9:30-11:00 PM BIG BROTHER (90-Minute Season Finale)
Friday, Sept. 23
8:00-9:00 PM MACGYVER (SERIES DEBUT)
9:00-10:00 PM HAWAII FIVE-0 (7th Season Premiere)
10:00-11:00 PM BLUE BLOODS (7th Season Premiere)
Saturday, Sept. 24
10:00-11:00 PM 48 HOURS (29th Season Premiere)
*Sunday, Sept. 25
7:30-8:30 PM 60 MINUTES (49th Season Premiere)
8:30-10:30 PM CASE CLOSED (Part 3)
Monday, Sept. 26
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM KEVIN CAN WAIT
9:00-11:00 PM Presidential Debate
Wednesday, Sept. 28
8:00-9:00 PM SURVIVOR (Regular Time Period)
9:00-10:00 PM CRIMINAL MINDS (12th Season Premiere)
10:00-11:00 PM CODE BLACK (2nd Season Premiere)
Sunday, Oct. 2
8:00-9:00 PM NCIS: LOS ANGELES (8th Season Premiere)
9:00-10:00 PM MADAM SECRETARY (3rd Season Premiere)
10:00-11:00 PM ELEMENTARY (5th Season Premiere)
Monday, Oct. 3
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM KEVIN CAN WAIT
9:00-11:00 PM SCORPION (2-Hour 3rd Season Premiere)
Monday, Oct. 10
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM KEVIN CAN WAIT
9:00-10:00 PM 2 BROKE GIRLS (1-Hour 6th Season Premiere)
10:00-11:00 PM SCORPION (regular time period)
Monday, Oct. 17
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM KEVIN CAN WAIT
9:00-9:30 PM 2 BROKE GIRLS (regular time period)
9:30-10:00 PM THE ODD COUPLE (3rd Season Premiere)
10:00-11:00 PM SCORPION
Monday, Oct. 24
8:00-8:30 PM KEVIN CAN WAIT (New Time Period)
8:30-9:00 PM MAN WITH A PLAN (SERIES DEBUT)
9:00-9:30 PM 2 BROKE GIRLS
9:30-10:00 PM THE ODD COUPLE
10:00-11:00 PM SCORPION
Thursday, Oct. 27
8:00-8:30 PM THE BIG BANG THEORY (Regular Time Period)
8:30-9:00 PM THE GREAT INDOORS (SERIES DEBUT)
9:00-9:30 PM MOM (4th Season Premiere)
9:30 -10:00 PM LIFE IN PIECES (2nd Season Premiere)
10:00-11:00 PM PURE GENIUS (SERIES DEBUT)

No comments: